Posted by: Confused | 2009-05-23

should i take this seriously?

I recently went off the pill to fall preg and have very irregular cycles ranging from 3-8 weeks.
I went to see an alternative therapist who told me I have very low progesterone levels and recommended a natural progesterone cream. I' m obviously reluctant to use this unless I am certain that this is a problem. What would you advise?
Out of interest, what are the symptoms of low progesterone?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Low progesterone means that you are not ovulating. The solution is not to take progesterone cream, but to find out why you are not ovulating. This can occur for 3 months or so after stopping the Pill. If it has been longer, you should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.